# SDR REXA201000318

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 14,088 hours, 11,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD IS CHAFED 0.018 INCH DEEP AT RBL 36.20 AND WL 105.00.  PERFORMED A MAJOR REPAIR AT FS 621.00 ON PRESSURE BULKHEAD AT RBL 36.20 AND WL 105.00 BY MANUFACTURING DOUBLERS, FILLER, AND INSTALLING REPAIR PARTS IAW REO 601R-53-61-1285 REV B.
